American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Vladimir Kadets, Miguel Martín, Javier Merí and Dirk Werner. Lipschitz slices and the Daugavet equation for Lipschitz operators. Proc. Amer. Math. Soc. 143 (2015) 5281-5292.
Abstract, references, and article information   
View Article: PDF

[2] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[3] Richard Aron, Yun Sung Choi, Sun Kwang Kim, Han Ju Lee and Miguel Martín. The Bishop-Phelps-Bollob\'as version of Lindenstrauss properties A and B. Trans. Amer. Math. Soc. 367 (2015) 6085-6101.
Abstract, references, and article information   
View Article: PDF

[4] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[5] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[6] Ginés López Pérez and José Antonio Soler Arias. A tree characterization of the point of continuity property in general Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 4243-4245.
Abstract, references, and article information   
View Article: PDF

[7] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[8] R. M. Aron, B. Cascales and O. Kozhushkina. The Bishop-Phelps-Bollobás theorem and Asplund operators. Proc. Amer. Math. Soc. 139 (2011) 3553-3560. MR 2813386.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ginés López Pérez. The big slice phenomena in M-embedded and L-embedded spaces. Proc. Amer. Math. Soc. 134 (2006) 273-282. MR 2170568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Raja. Embedding $\ell_1$ as Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2395-2400. MR 2138882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marc Lassonde and Julian P. Revalski. Fragmentability of sequences of set-valued mappings with applications to variational principles. Proc. Amer. Math. Soc. 133 (2005) 2637-2646. MR 2146209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerd Zeibig. Limitations on the extendibility of the Radon-Nikodym Theorem. Proc. Amer. Math. Soc. 131 (2003) 2491-2500. MR 1974647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frédéric Bayart. Similarity to an isometry of a composition operator. Proc. Amer. Math. Soc. 131 (2003) 1789-1791. MR 1955266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Cascales, I. Namioka and G. Vera. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000) 3301-3309. MR 1695167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vassilis Kanellopoulos. Criteria for convexity in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 2725-2733. MR 1662253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zhibao Hu. Strongly extreme points and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 118 (1993) 1167-1171. MR 1152279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. K. Ribarska. The dual of a G\^ateaux smooth Banach space is weak star fragmentable . Proc. Amer. Math. Soc. 114 (1992) 1003-1008. MR 1101992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shang Quan Bu and Walter Schachermayer. Approximation of Jensen measures by image measures under holomorphic functions and applications . Trans. Amer. Math. Soc. 331 (1992) 585-608. MR 1035999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick N. Dowling. Radon-Nikod\'ym properties associated with subsets of countable discrete abelian groups . Trans. Amer. Math. Soc. 327 (1991) 879-890. MR 1053113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. Ghoussoub, B. Maurey and W. Schachermayer. Geometrical implications of certain infinite-dimensional decompositions . Trans. Amer. Math. Soc. 317 (1990) 541-584. MR 962281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Elisabeth Werner. Nondentable solid subsets in Banach lattices failing RNP. Applications to renormings . Proc. Amer. Math. Soc. 107 (1989) 611-620. MR 1017225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Kaufman, Minos Petrakis, Lawrence H. Riddle and J. J. Uhl. Nearly representable operators . Trans. Amer. Math. Soc. 312 (1989) 315-333. MR 951887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] V. Caselles. A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras . Proc. Amer. Math. Soc. 102 (1988) 973-974. MR 934876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Elizabeth M. Bator. A decomposition of bounded scalarly measurable functions taking their ranges in dual Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 850-854. MR 934855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Patrick N. Dowling. The analytic Radon-Nikod\'ym property in Lebesgue Bochner function spaces . Proc. Amer. Math. Soc. 99 (1987) 119-122. MR 866440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia